# SDR SWAA2021100809171

- Difficulty date: August 19, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N415WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29836
- Aircraft time: 66,271 hours, 39,040 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED WEB, BS 277 - 294, BL 0.   REMOVED THE WEB IAW SRM 51-40-02.  DRILLED HOLES ON NEW WEB IAW SRM 51-40-05 AND APPLIED PROTECTIVE TREATMENT SRM 51-20-01-0G-0.  INSTALLED THE NEW WEB IAW SRM 51-40-02-0G, AND DWG 141A5400 REV-.
